Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12543
Title: A formal model for service-oriented interactions
Authors: Fiadeiro, J
Lopes, A
Abreu, J
First Published: 1-May-2012
Citation: SCIENCE OF COMPUTER PROGRAMMING, 2012, 77 (5), pp. 577-608
DOI Link: 10.1016/j.scico.2011.12.003
ISSN: 0167-6423
Links: http://hdl.handle.net/2381/12543
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.